# SDR DALA2022112907618

- Difficulty date: November 24, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 21,372 hours, 2,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DOOR 4L WILL NOT ARM.  REMOVED DEBRIS. (9818090)
